# SDR SWAA2023090188444

- Difficulty date: August 11, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 72,550 hours, 42,916 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB AT RT WING 2023-508347<[01] TOOL USED: CALIPER P/N: 500-197-30; S/N: 15120589; DUE DATE: 13-FEB-24.;[02] TOOL USED: UT EQUIPMENT P/N: EPOCH 650; S/N: 190859705; CAL DUE DATE: 16-SEP-23;[03] TOOL USED: HOT BONDER: P/N:HCS9200B-AV S/N:18185733 DUE DATE:23-JAN-24.;[04] TOOL USED: SCALE: P/N:CR5200 S/N:8343110765 DUE DATE:20-FEB-24.;[05] TOOL USED HOT BONDER PN:HCS9200B-AV ; SN:18185733 DUE DATE 23/JAN/24.;[06] TOOL USED: ULTRASONIC EQUIPMENT USM / DMS GO S/N USMGO11040089 DUE DATE: 06-FEB-24.;[07] TOOL USED SCALE PN: 91847; SN: AE-409313; DUE DATE: 13/JUN/24.;[08] TOOL USED: MULTIMETER P/N: FLUKE-289 S/N: 61180163 DUE DATE: 26-MAR-24.;[09] REPAIRED ACCESS PANEL 661BB AT RT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[10] JOB COMPLETED.
